# SDR DL72S962452

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485DA
- Make and model: Boeing 727232
- Aircraft serial: 20865
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: R-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A .25 INCH CRACK ON THE EXTERNAL SKIN AT R-1 DOOR LWR FWD CORNER.  REPAIRED PER M/M 52-12-0, PAR. 10.
